Doctor insights on:
Does Mirena Cause Weight Gain
The Mirena IUD is one of the BEST forms of birth control available, it lasts 5 years, is ~99.5% effective, and thins the uterine lining so that you get lighter periods. 20% of women will stop having periods after 1 year and that's perfectly healthy. Effects in the uterus and so it won't affect or be affected by other medicadtion; very safe method; biggest risk after ...Read more
On Mirena IUD, would that cause a false negative pregnancy test at home? Heat flashes tender breasts mood swings brown spotting weight gain.
In some women: Progesterone iud's can cause weight gain and also copper iud's. The best way to prevent weight gain is to eat 6 equal healthy meals with 6 servings of fresh vegetables and one apple each day, moderate exercise through the day ( try pretend jump roping for 1 minute at a time or more up to 60 minutes in 24 hours, sleep 7-8 hours, and manage stress skillfully. Added zinc might help with cu iud. ...Read moreSee 1 more doctor answer
Many factors: There are several reasons for weight gain. It can be as simple as eating too many calories, or eating the wrong calories, or not getting enough exercise. You will gain weight when you take in more calories than your body burns each day. There are also medical conditions and hormone imbalances which cause weight gain, and medications with side effects of weight gain. ...Read moreSee 2 more doctor answers
Mirtazapibe works really well for me however I've heard so many stories. is it just what you eat that causes weight gain or is their something in the?
- Talk to a doctor live online for free
- Does evening primrose oil cause weight gain?
- Does biotin 5000 mcg cause weight gain?
- Does acid reflux cause weight gain?
- Ask a doctor a question free online
- Why does depakote cause weight gain?
- Why does lyrica cause weight gain?
- Does estrace cause weight gain?
- Does taking flexeril cause weight gain?
- Talk to a gynecologist online for free